# SDR CALA2024092602496

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8128U14
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT CARGO COMPARTMENT DOOR SURROUND LOWER MAIN SILL IS CORRODED. TRANSCRIBED FROM HAECO NR 9284568 REMOVED CORROSION, BEGINNING MAT''L .1, REMOVED .022 LOCATED AND DRILLED AND INSTALLED IAW BAC DWG 146A8120 REV B AND REMAINING MAT''L .078 OUT OF LIMITS IAW B737-800  SRM B737 800 SRM 51 40 05 AND B737 800 SRM 51 40 02. REMOVED DOT 53-60-15-1-1. REMOVED SILL IAW B737-800 SRM 51 40 02. RECEIVED B L082.  ATTACHED IS SDR # 1037251 EW SILL 146A8128V14 PO # 1100374.1 IAW BAC DWG 146A8120 REV B.
